# SDR USAA960463

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 877
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND TWO 3 INCH DIAMETER DENTS IN EXT FUSELAGE SKIN BS 877-STRINGER 18R.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
